MathSciNet Relay Station
MathSciNet bibliographic data
MR222768 (36 #5818) 52.30 (50.00)
Müller, Hans Robert Zur axiomatischen Begründung der Eikörperfunktionale. (German) Monatsh. Math. 71 1967 338–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement